# SDR ABXA020003

- Difficulty date: June 24, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 56,976 hours, 24,990 cycles
- Engine: Pwa JT3D7
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB61998
- Condition: Sheared
- Location: # 2
- Part time: 4,312 hours, 2,298 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

#2 engine driven fuel pump was inop.  Found spline shaft sheared on #2 engine driven fuel pump. Replaced pump IAW 73-10-2. Ops and leak checked good IAW 71-00.
